# SDR CA991209001

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: K3984
- Condition: Failed
- Location: Magneto
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO SNAGGED AS U/S ON AIRCRAFT BUT TESTED OK ON THE TEST BENCH.  THE MAGNETO WAS DISASSEMBLED FOR INSPECTION AND WHEN THE CAPACITOR WAS TESTED, IT SHOWED EXCESSIVE CURRENT LEAKAGE TO GROUND. THE SUBMITTER STATES THAT THE SUBJECT CAPACITOR TESTED OK AT THE PREVIOUS OVERHAUL.
